Quasinormability and topologies on spaces of polynomials



Downloads per month over past year

Ansemil, José María M. and Blasco Contreras, Fernando and Ponte, Socorro (1997) Quasinormability and topologies on spaces of polynomials. Journal of Mathematical Analysis and Applications, 213 (2). pp. 534-539. ISSN 0022-247X

[thumbnail of Ansemil07.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X97955554


An example of a Frechet space E is given such that the space of n-homogeneous continuous polynomials on E, endowed with any of the natural topologies usually considered on it, is quasinormable for every n is an element of N. This space has the particularity that all the natural topologies are different on it for n greater than or equal to 2.

Item Type:Article
Uncontrolled Keywords:holomorphic-functions; frechet
Subjects:Sciences > Mathematics > Functions
ID Code:16796
Deposited On:22 Oct 2012 08:53
Last Modified:10 Aug 2018 08:41

Origin of downloads

Repository Staff Only: item control page